MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH HEATER-COOLER SYSTEM 3T; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH HEATER-COOLER SYSTEM 3T; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H.11: livanova deutschland manufactures the heater-cooler system 3t.The incident occurred in the united states of america.Livanova's field service engineer was dispatched on customer's facility and confirmed all the reported issues on the unit.As a troubleshooting for addressing error 03 (e03), the mains ac board of the unit was replaced.Inspection identified a failed circulator motor causing the e07 error and burning smell, thus the motor was replaced.Also, diagnostic revealed the e51 heating-element error was caused by faulty patient and cardioplegia circuit bridges, leading to their replacement.After performing all the functional tests with positive results, unit was sent back to customer in its expected functions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received a report of a heater-cooler 3t system displaying multiple errors on patient side (e03, e07, e55, e58).The issue occurred during procedure.There is no report of patient/user injury.

Brand Name
HEATER-COOLER SYSTEM 3T
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24389941
Report Number9611109-2026-90054
Device Sequence Number10518458
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)170502
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/19/2026
Date Device Manufactured05/02/2017
Usage of Device A
Patient Sequence Number1
Patient SexUnknown